Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A characterization of the dual of the classical Lorentz sequence space $ d(w,q)$


Authors: Miguel A. Ariño and Benjamin Muckenhoupt
Journal: Proc. Amer. Math. Soc. 112 (1991), 87-89
MSC: Primary 46A45; Secondary 46E30
DOI: https://doi.org/10.1090/S0002-9939-1991-1031661-9
MathSciNet review: 1031661
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new proof is given that regularity of $ w$ implies that the dual of the classical Lorentz sequence space $ d(w,q)$ is the nonclassical $ d({w^{ - q'/q}},q')$, where $ 1/q + 1/q' = 1$. It is also shown that regularity is necessary for this equality to hold.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A45, 46E30

Retrieve articles in all journals with MSC: 46A45, 46E30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1031661-9
Article copyright: © Copyright 1991 American Mathematical Society